Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Had vomiting, constipation and then diarrhea. Noticed blood in stools. What to do?

User rating for this question
Answered by

General Surgeon
Practicing since : 1979
Answered : 2457 Questions
On Wednesday night I had vomiting, constipation and then diarrhea. I noticed blood in my stools. Today, Friday, The blood from my stools is thick blood clots. I am nervous and don't know if I should go to the emergency room.
Posted Tue, 8 Oct 2013 in Digestion and Bowels
Answered by Dr. M Y Shareef 2 hours later
Brief Answer:
Yes ! You must go the ER for examination and treat

Detailed Answer:
Hi XXXXX! Good morning. I am Dr Shareef answering your query.

If I would have been your family physician, yes, I would suggest you to go to the ER of nearest hospital to get examined personally by the doctor, who may also go for an endoscopic evaluation of your colon to know the source of bleeding.

If you got investigated for any other gastrointestinal problem in the past the details of reports and investigations will help me in suggesting you further. But now you must report to the ER for emergency help.

Thanks for using XXXXXXX forum for your health problem. Wishing you an early recovery. Dr Shareef.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor